# SDR REXA202100583

- Difficulty date: July 30, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 333-349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 IS CORRODED FROM FS 333 TO 349. - REMOVED CORRODED INTERCOSTAL, LOCATED, DRILLED & INSTALLED 1 EA NEW INTERCOSTAL P/N: SH670-320-004-1 ON STG R 20R BTW FS 319- FS 349 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, & 51-42-21-001-001-A01 & RESTORED SURFACE FINISH IAW CRJ 900 SRM'S 51-25-01-001-001-A01 & 51-21-11-001-001-A01. WVAC STAMP #722TC
